American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Kening Lu, Qiudong Wang and Lai-Sang Young. Strange Attractors for Periodically Forced Parabolic Equations. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[2] Xu Zhang, Yuming Shi and Guanrong Chen. Some properties of coupled-expanding maps in compact sets. Proc. Amer. Math. Soc. 141 (2013) 585-595.
Abstract, references, and article information   
View Article: PDF

[3] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Oprocha. Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009) 4901-4925. MR 2506431.
Abstract, references, and article information   
View Article: PDF

[5] Tobias H. Jäger. The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations. Memoirs of the AMS 201 (2009) MR 2548610.
Book volume table of contents   

[6] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nikolai Chernov and Roberto Markarian. Statistical properties. Math. Surveys Monogr. 127 (2006) 163-206.
Book volume table of contents   
View Article: PDF

[8] Nikolai Chernov and Roberto Markarian. Lyapunov exponents and hyperbohcity. Math. Surveys Monogr. 127 (2006) 41-65.
Book volume table of contents   
View Article: PDF

[9] Nikolai Chernov and Roberto Markarian. Simple examples. Math. Surveys Monogr. 127 (2006) 1-17.
Book volume table of contents   
View Article: PDF

[10] Nikolai Chernov and Roberto Markarian. Basic constructions. Math. Surveys Monogr. 127 (2006) 19-39.
Book volume table of contents   
View Article: PDF

[11] Nikolai Chernov and Roberto Markarian. Chaotic Billiards. Math. Surveys Monogr. 127 (2006) MR MR2229799.
Book volume table of contents   

[12] Nikolai Chernov and Roberto Markarian. Dynamics of unstable manifolds. Math. Surveys Monogr. 127 (2006) 103-139.
Book volume table of contents   
View Article: PDF

[13] Nikolai Chernov and Roberto Markarian. General focusing chaotic billiards. Math. Surveys Monogr. 127 (2006) 251-278.
Book volume table of contents   
View Article: PDF

[14] Nikolai Chernov and Roberto Markarian. Dispersing billiards. Math. Surveys Monogr. 127 (2006) 67-101.
Book volume table of contents   
View Article: PDF

[15] Nikolai Chernov and Roberto Markarian. Ergodic properties. Math. Surveys Monogr. 127 (2006) 141-161.
Book volume table of contents   
View Article: PDF

[16] Nikolai Chernov and Roberto Markarian. Bunimovich billiards. Math. Surveys Monogr. 127 (2006) 207-250.
Book volume table of contents   
View Article: PDF

[17] Shin Kiriki and Teruhiko Soma. Parameter-shifted shadowing property for geometric Lorenz attractors. Trans. Amer. Math. Soc. 357 (2005) 1325-1339. MR 2115368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jie-Hua Mai. Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004) 2761-2767. MR 2054803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Ruelle. Application of hyperbolic dynamics to physics: Some problems and conjectures. Bull. Amer. Math. Soc. 41 (2004) 275-278. MR 2058287.
Abstract, references, and article information   
View Article: PDF

[20] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Volker Mayer and Mariusz Urbanski. Finer geometric rigidity of limit sets of conformal IFS. Proc. Amer. Math. Soc. 131 (2003) 3695-3702. MR 1998176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information   
View Article: PDF

[23] Alfredo Peris. Erratum to ``Chaotic polynomials on Fréchet spaces''. Proc. Amer. Math. Soc. 129 (2001) 3759-3760. MR 1860515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernhard Lani-Wayda. Wandering solutions of delay equations with sine-like feedback. Memoirs of the AMS 151 (2001) MR 1827805.
Book volume table of contents   

[25] Roman Srzednicki. A generalization of the Lefschetz fixed point theorem and detection of chaos. Proc. Amer. Math. Soc. 128 (2000) 1231-1239. MR 1691005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1